×

zbMATH — the first resource for mathematics

Averaging principle for nonautonomous slow-fast systems of stochastic reaction-diffusion equations: the almost periodic case. (English) Zbl 1370.60102

MSC:
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
35R60 PDEs with randomness, stochastic partial differential equations
34K33 Averaging for functional-differential equations
35K57 Reaction-diffusion equations
37A25 Ergodicity, mixing, rates of mixing
37L40 Invariant measures for infinite-dimensional dissipative dynamical systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. I. Arnold, V. V. Kozlov, and A. I. Neishtadt, Mathematical Aspects of Classical and Celestial Mechanics, 3rd ed., Encyclopaedia of Mathematical Sciences, Springer-Verlag, Berlin, 2006. · Zbl 1105.70002
[2] A. S. Besicovitch, Almost Periodic Functions, Dover Publications, New York, 1955. · Zbl 0065.07102
[3] S. Bochner, A new approach to almost periodicity, Proc. Natl. Acad. Sci. USA, 48 (1962), pp. 2039–2043. · Zbl 0112.31401
[4] N. N. Bogoliubov and Y. A. Mitropolsky, Asymptotic Methods in the Theory of Non-Linear Oscillations, Gordon and Breach, New York, 1961.
[5] S. Cerrai, Second Order PDE’s in Finite and Infinite Dimension: A Probabilistic Approach, Lecture Notes in Mathematics 1762, Springer-Verlag, Berlin, 2001. · Zbl 0983.60004
[6] S. Cerrai, Stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term, Probab. Theory Related Fields, 125 (2003), pp. 271–304. · Zbl 1027.60064
[7] S. Cerrai, Asymptotic behavior of systems of SPDE’s with multiplicative noise, in Stochastic Partial Differential Equations and Applications VII, Lecture Notes in Pure and Applied Mathematics 245, Chapman and Hall/CRC Press, Boca Raton, FL, 2005, pp. 61–75. · Zbl 1093.60035
[8] S. Cerrai, Normal deviations from the averaged motion for some reaction-diffusion equations with fast oscillating perturbation, J. Math. Pures Appl. (9), 91 (2009), pp. 614–647. · Zbl 1174.60034
[9] S. Cerrai, A Khasminskii type averaging principle for stochastic reaction-diffusion equations, Ann. Appl. Probab., 19 (2009), pp. 899–948. · Zbl 1191.60076
[10] S. Cerrai, Averaging principle for systems of reaction-diffusion equations with polynomial nonlinearities perturbed by multiplicative noise, SIAM J. Math. Anal., 43 (2011), pp. 2482–2518. · Zbl 1239.60055
[11] S. Cerrai and M. Freidlin, Averaging principle for a class of stochastic reaction-diffusion equations, Probab. Theory Related Fields, 144 (2009), pp. 137–177. · Zbl 1176.60049
[12] G. Da Prato and M. Roeckner, Dissipative stochastic equations in Hilbert space with time dependent coefficients, Atti Acead. Naz. Lincei Rend. Lincei Mat. Appl., 17 (2006), pp. 397–403. · Zbl 1150.47030
[13] G. Da Prato and C. Tudor, Periodic and almost periodic solutions for semilinear stochastic equations, Stoch. Anal. Appl., 13 (1995), pp. 13–33. · Zbl 0816.60062
[14] G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, 1992. · Zbl 0761.60052
[15] G. Da Prato and J. Zabczyk, Ergodicity for Infinite Dimensional Systems, London Mathematical Society Lecture Notes Series 229, Cambridge University Press, Cambridge, 1996. · Zbl 0849.60052
[16] C. Donati-Martin and E. Pardoux, White noise driven SPDEs with reflection, Probab. Theory Related Fields, 95 (1993), pp. 1–24. · Zbl 0794.60059
[17] J. Duan, A. J. Roberts, and W. Wang, Averaging, homogenization and slow manifolds for stochastic partial differential equations, in New Trends in Stochastic Analysis and Related Topics, Interdisciplinary Mathematical Sciences 12, World Scientific, Hackensack, NJ, 2012, pp. 89–125. · Zbl 1260.60118
[18] J. Duan and W. Wang, Effective Dynamics of Stochastic Partial Differential Equations, Elsevier Insights, Elsevier, Amsterdam, 2014. · Zbl 1298.60006
[19] A. M. Fink, Almost Periodic Differential Equations, Lecture Notes in Mathematics 377, Springer-Verlag, Berlin, 1974. · Zbl 0325.34039
[20] M. I. Freidlin, On stable oscillations and equilibrium induced by small noise, J. Stat. Phys., 103 (2001), pp. 283–300. · Zbl 1019.82008
[21] M. I. Freidlin and A. D. Wentzell, Random Perturbations of Dynamical Systems, 2nd ed., Springer-Verlag, Berlin, 1998. · Zbl 0922.60006
[22] M. I. Freidlin and A. D. Wentzell, Long-time behavior of weakly coupled oscillators, J. Stat. Phys., 123 (2006), pp. 1311–1337. · Zbl 1119.34044
[23] H. Fu and J. Duan, An averaging principle for two-scale stochastic partial differential equations, Stoch. Dyn., 11 (2011), pp. 353–367. · Zbl 1243.60053
[24] D. Grieser, Uniform bounds for eigenfunctions of the Laplacian on manifolds with boundary, Comm. Partial Differential Equations, 27 (2007), pp. 1283–1299. · Zbl 1034.35085
[25] R. Z. Has’minski\ui, On the principle of averaging the Itô’s stochastic differential equations, Kibernetika, 4 (1968), pp. 260–279 (in Russian).
[26] Y. Kifer, Averaging and climate models, in Stochastic Climate Models, in Progress in Probability 49, Birkhäuser, Basel, 2001, pp. 171–188. · Zbl 1001.34040
[27] Y. Kifer, Stochastic versions of Anosov’s and Neistadt’s theorems on averaging, Stoch. Dyn., 1 (2001), pp. 1–21. · Zbl 1049.34055
[28] Y. Kifer, Some Recent Advances in Averaging, Modern Dynamical Systems and Applications, Cambridge University Press, Cambridge, 2004, pp. 385–403. · Zbl 1147.37318
[29] Y. Kifer, Diffusion approximation for slow motion in fully coupled averaging, Probab. Theory Related Fields, 129 (2004), pp. 157–181. · Zbl 1069.34070
[30] S. B. Kuksin and A. L. Piatnitski, Khasminskii–Whitman averaging for randomly perturbed KdV equation, J. Math. Pures Appl. (9), 89 (2008), pp. 400–428. · Zbl 1148.35077
[31] B. Maslowski, J. Seidler, and I. Vrkoč, An averaging principle for stochastic evolution equations. II, Math. Bohem., 116 (1991), pp. 191–224. · Zbl 0786.60084
[32] A. I. Ne\ui\vshtadt, Averaging in multyfrequency systems II, Dokl. Akad. Nauk SSSR, 226 (1976), pp. 1295–1298.
[33] G. C. Papanicolaou, D. Stroock, and S. R. S. Varadhan, Martingale approach to some limit theorems, in Papers from the Duke Turbulence Conference, Durham, NC, 1976, Duke Univ. Math. Ser. Vol. III, Duke University, Durham, NC, 1977, paper 6. · Zbl 1316.60097
[34] E. Pardoux, Equations aux Derivés Partielles Stochastiques Nonlinéaires Monotones, Ph.D. thesis, Université Paris XI, 1975.
[35] A. J. Roberts and W. Wang, Average and deviation for slow-fast stochastic partial differential equations, J. Differential Equations, 253 (2012), pp. 1265–1286. · Zbl 1251.35201
[36] J. Seidler and I. Vrkoč, An averaging principle for stochastic evolution equations, Časopis Pěst. Mat., 115 (1990), pp. 240–263.
[37] H. C. Tuckwell, Random perturbations of the reduced Fitzhugh-Nagumo equation, Phys. Scripta, 46 (1992), pp. 481–484. · Zbl 1064.92507
[38] A. Y. Veretennikov, On the averaging principle for systems of stochastic differential equation, Math. USSR Sb., 69 (1991), pp. 271–284. · Zbl 0724.60069
[39] V. M. Volosov, Averaging in systems of ordinary differential equations, Russian Math. Surveys, 17 (1962), pp. 1–126. · Zbl 0119.07502
[40] G. Wainrib, Double averaging principle for periodically forced slow-fast stochastic systems, Electron. Commun. Probab., 18 (2013), pp. 1–12. · Zbl 1297.70015
[41] W. Wang and A. J. Roberts, Average and deviation for slow-fast stochastic partial differential equations, J. Differential Equations, 253 (2012), pp. 1265–1286. · Zbl 1251.35201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.